# SDR AALA201807249021

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,386 hours, 22,181 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE COVER WOULD NOT STAY ATTACHED.  MAINTENANCE ATTACHED THE DOOR SLIDE COVER IAW AMM 25-62-50, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
